# SDR SWAA2025051457159

- Difficulty date: April 20, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 45,024 hours, 27,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-011-DOT#033 CABIN FLOOR BOARD 242BF HAS PULLED COMPOSITE FIBERS ON SURFACE OF BOARD.<[01] REPAIRED FLOOR BOARD 242BF ON UPPER SURFACE IAW EA 25-153-01025 AND SRM 53-00-50-2R-1.;[02] VERIFIED ITEM 1 C/W
